# SDR SWAA2021122745817

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT L- 1-DOOR FWD GIRT BAR FITTING MKD ; / [01] REMOVED AND REPLACED GIRT BAR FITTING AT L-1 DOOR FWD REF B-737-700 SRM 51-40-02; [02] VERIFIED INSTALLATION PER B-737-700 SRM 51-40-02-0G-0; [03] ADDED REFERENCE MANUALLY
